number of downloads : ?
Title Transcription
カイセキテキ ループジョウ ノ アフィン トウシツ コウゾウ
Title Alternative
Affine Homogeneous Structures on Analytic Loops
File
language
eng
Author
Kikkawa, Michihiko
Description
In this paper, we introduce the concept of affine homogeneous structures which is a generalization of the concept of homogeneous structures on Riemannian manifolds ([15]). By considenng affine homogeneous structures on an analytic loop with the canonical connection, we treat the problem of changing it for the other analytic loop which is homogeneous, without changing the system of geodesics
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
21
Start Page
1
End Page
15
ISSN
03879925
Published Date
1987-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering